Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Superdominance order and distance of trees with bounded maximum degree
 
 
Title: Superdominance order and distance of trees with bounded maximum degree
Author: Jelen, F.
Triesch, E.
Appeared in: Discrete applied mathematics
Paging: Volume 125 (2003) nr. 2-3 pages 9 p.
Year: 2003
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands